Alert archive / Wisconsin / Snow Advisories in 2007

Snow Advisory 2, NWS Green Bay, WI

January 21, 20078 counties in Wisconsin

NWS Green Bay, WI issued this snow advisory at Jan 21, 2007, 4:54 AM CST for 8 counties in Wisconsin. It took effect at Jan 21, 2007, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2007, 4:54 AM CST (10:54 UTC)
In effect from
Jan 21, 2007, 10:00 AM CST
Expired
Jan 21, 2007, 6:00 PM CST
In force
8 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 20 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 211054
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
454 AM CST SUN JAN 21 2007

...SNOW EXPECTED IN EASTERN AND CENTRAL WISCONSIN...

.LOW PRESSURE MOVING FROM OKLAHOMA TO ILLINOIS WILL BRING SNOW TO
EASTERN AND CENTRAL WISCONSIN TODAY. THE SNOW WILL ARRIVE DURING
THE MORNING HOURS AND CONTINUE INTO THE EVENING. THE GREATEST
AMOUNTS SHOULD BE NEAR LAKE MICHIGAN...WHERE SOUTHEAST WINDS WILL
BRING MOISTURE IN FROM THE LAKE AND ENHANCE THE SNOWFALL.

WIZ022-040-050-211900-
/O.NEW.KGRB.SN.Y.0002.070121T1600Z-070122T0600Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
454 AM CST SUN JAN 21 2007

...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CST TONIGHT. 

SNOW WILL ARRIVE FROM SOUTH TO NORTH THIS MORNING AND CONTINUE
INTO THE EVENING BEFORE DIMINISHING TO FLURRIES. 3 TO 4 INCHES ARE
LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ038-039-048-049-211900-
/O.NEW.KGRB.SN.Y.0002.070121T1600Z-070122T0300Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON
454 AM CST SUN JAN 21 2007

...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST
THIS EVENING. 

SNOW WILL ARRIVE BY MID DAY AND CONTINUE INTO THE EARLY EVENING
HOURS BEFORE DIMINISHING TO FLURRIES. 2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS43 KGRB 211627
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CST SUN JAN 21 2007

...SNOW WILL CONTINUE TO FALL ACROSS CENTRAL AND EASTERN WISCONSIN...

.LOW PRESSURE MOVING FROM MISSOURI TO ILLINOIS WILL BRING SNOW
ACROSS ALL OF NORTHEAST WISCONSIN THROUGH THIS AFTERNOON. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE GENERALLY SOUTH OF A
LINE FROM WAUTOMA TO KEWAUNEE. THE GREATEST AMOUNTS SHOULD BE
NEAR LAKE MICHIGAN...WHERE SOUTHEAST WINDS WILL BRING MOISTURE IN
FROM THE LAKE AND ENHANCE THE SNOWFALL.

WIZ045-220000-
/O.EXB.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/
WAUSHARA-
INCLUDING THE CITY OF...WAUTOMA
1027 AM CST SUN JAN 21 2007

...SNOW ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TO MOVE ACROSS WAUSHARA
COUNTY THROUGH MID-AFTERNOON. THE SNOW IS EXPECTED TO DIMINISH
TO FLURRIES BY LATE AFTERNOON. AROUND 3 INCHES OF NEW SNOW IS 
LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ022-040-050-220030-
/O.CON.KGRB.SN.Y.0002.000000T0000Z-070122T0600Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
1027 AM CST SUN JAN 21 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS THE AREA INTO THE
EVENING HOURS BEFORE DIMINISHING TO FLURRIES. 3 TO 5 INCHES OF NEW
SNOW IS LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ038-039-048-049-220030-
/O.CON.KGRB.SN.Y.0002.000000T0000Z-070122T0300Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON
1027 AM CST SUN JAN 21 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW...HEAVY AT TIMES...WILL CONTINUE INTO THE EARLY EVENING
HOURS BEFORE DIMINISHING TO FLURRIES. 3 TO 4 INCHES OF NEW SNOW
IS LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KGRB 212209
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CST SUN JAN 21 2007

...SNOW WILL CONTINUE TO FALL ACROSS CENTRAL AND EASTERN
WISCONSIN...

.LOW PRESSURE WILL CONTINUE TO MOVE EAST TOWARD THE OHIO RIVER
VALLEY LATE THIS AFTERNOON. LIGHT SNOW IS EXPECTED TO GRADUALLY
DIMINISH TO SCATTERED SNOW SHOWERS OR FLURRIES. ANY ADDITIONAL
ACCUMULATION WILL REMAIN UNDER AN INCH.

WIZ045-212315-
/O.CAN.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/
WAUSHARA-
INCLUDING THE CITY OF...WAUTOMA
409 PM CST SUN JAN 21 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SNOW
ADVISORY. 

LITTLE OR NO ADDITIONAL SNOW IS EXPECTED ACROSS THE WAUSHARA
COUNTY THROUGH THE REMAINDER OF THE AFTERNOON. THEREFORE...THE
SNOW ADVISORY HAS BEEN CANCELED.

$$

WIZ022-040-050-220000-
/O.EXT.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
409 PM CST SUN JAN 21 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

LIGHT SNOW WILL DIMINISH TO FLURRIES BY THIS EVENING. ANY
ADDITIONAL ACCUMULATIONS WILL REMAIN UNDER AN INCH. TOTAL
ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ038-039-048-049-220000-
/O.EXT.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON
409 PM CST SUN JAN 21 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

LIGHT SNOW WILL DIMINISH TO FLURRIES BY THIS EVENING. ANY
ADDITIONAL ACCUMULATIONS WILL REMAIN UNDER AN INCH. TOTAL
ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KGRB 220007
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
607 PM CST SUN JAN 21 2007

.SNOW WILL CONTINUE TO TAPER OFF ACROSS THE FOX VALLEY AND
LAKESHORE AREAS EARLY THIS EVENING...WITH ADDITIONAL
ACCUMULATIONS REMAINING UNDER AN INCH.

MOST OF THE ADVISORY AREA RECEIVED SNOWFALL ACCUMULATIONS IN THE
3 TO 5 INCH RANGE TODAY.

WIZ022-038>040-048>050-220115-
/O.EXP.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
607 PM CST SUN JAN 21 2007

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

ALTHOUGH SNOW WILL TAPER OFF EARLY THIS EVENING...ROADS MAY
CONTINUE TO BE SNOW COVERED AND SLIPPERY IN SPOTS. MOTORISTS
ARE URGED TO DRIVE WITH CAUTION.

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Jan 20, 2:45 PM CST, 14 hours 9 minutes earlier.

Area forecast discussion, Jan 20, 2:45 PM CST, 14 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST SAT JAN 20 2007

.SHORT TERM...TONIGHT AND SUNDAY.

FOCUS DURING THIS PERIOD IS SRN STREAM SHRTWV TROF EJECTING FROM SW US.
UPSTREAM ENERGY MOVG ACRS NRN U.S. ROCKIES TODAY WL PROVIDE KICK AND
MODELS SEEM TO BE COMING TO A SIMILAR CONCLUSION.  LEAD WV WL MOV ACRS
NRN IL OR FAR SRN WI AS IT SHEARS OUT AND MOVES INTO STRONGLY CONFLUENT
MID-LVL FLOW.  WEAKENING SHRTWV WL SQUEEZE OUT ABOUT A TENTH OF AN INCH
OF WATER ACRS SRN PART OF FCST AREA.  SO...WL FCST GENERAL 1-2 OF SNOW
ACRS THE SOUTHERN THIRD OR SO OF FCST AREA.  LESS THAN AN INCH XPCTD IN
THE NORTHERN THIRD.  SOME LK MICH ENHANCEMENT PSBL ALNG LKSHORE COUNTIES
AS ERLY COMPONENT DVLPS IN LOW-LVL WINDS AND MARGINAL AIR/LAKE TEMP
DIFF.

NRN STREAM SHRTWV TROF ALSO NOTED ON SATELLITE AND DEPICTED BY MODELS.
THATS PRODUCING CLOUDS AND FLURRIES ACRS NRN MN.  CLOUDS FROM THIS SYS
WL SKIM NRN COUNTIES INTO TNGT...BEFORE SRN STREAM CLOUDS MOVE IN.

TEMPS SHOULD BOTTOM OUT BEFORE MIDNIGHT TONIGHT ACRS MUCH OF FCST AREA
BEFORE CLOUDS STREAM IN.

.LONG TERM...SUNDAY NGT THRU NXT SAT. MAIN FCST CHALLENGES EARLY IN THE
PERIOD CENTER AROUND SML PCPN CHCS ASSOCIATED WITH PIECES OF SHRTWV
ENERGY MOVG THRU THE MEAN FLOW. THE CHALLENGE LTR ON IS DEALING WITH
MAJOR MDL DIFFERENCES WHICH DVLP BY THE MIDDLE OF NXT WEEK WITH RESPECT
TO THE STRENGTH OF A WRN U.S. UPR RDG AND ITS AFFECT ON THE DOWNSTREAM
ERN U.S. UPR TROF. MAIN AFFECT OF ALL THIS FOR NE WI WL BE AMT OF ARCTIV
AIR THAT WOULD BE ALLOWED TO INFILTRATE THE AREA AND POTENTIAL FOR SIGGY
LK EFFECT BASED ON TRAJS.

EVEN AS THE INITIAL WEAKENING UPR TROF/SHRTWV EXITS THE RGN SUNDAY
EVENING...THE LONGWV UPR TROF WL EXTEND FROM JAMES BAY SWWD THRU NW WI
TO NEAR THE 4 CORNERS RGN BY 12Z MON. PIECES OF OTHER WEAK SHRTWVS TO
TRAVERSE WI THRU THE NGT PLUS A SFC TROF TO BE IN THE NEIGHBORHOOD.
WHILE ANY PCPN APRS TO BE SCT AT BEST...WL LEAVE CHC POPS ALONE FOR NOW.
DUE TO ANTICIPATED CLD CVR...MAY BUMP TEMPS UP A DEG. MDLS CONTEND THAT
THE ATM WL BEGIN TO DRY OUT AT THE MID AND UPR LVLS ON MON. HARD TO FIND
MUCH OF A TRIGGER FOR PCPN AS THE SFC TROF ESSENTIALLY WASHES OUT AND
THE LONGWV UPR TROF TO HAVE SHIFTED TO OUR EAST. THERE COULD BE A FLURRY
OR TWO (AS WELL AS PATCHY FRZL DRZL)...BUT JUST DO NOT SEE ENUF COVERAGE
TO MENTION ON THE ZNS. THEREFORE...PREFER TO ELIMINATE THE POPS ON MON
ACROSS ALL OF NE WI. TEMPS FROM PREV FCST LOOK GOOD FOR MON.

HAVE TO KEEP AN EYE ON A NRN STREAM SHRTWV WHICH IS PROGGED TO MOV
TOWARD THE WRN GREAT LKS MON NGT. MAJORITY OF THE MDLS KEEP THIS FEATURE
EITHER OVR OR JUST NORTH OF LK SUPERIOR...WHILE THE NAM DIGS THE SHRTWV
RIGHT INTO NE WI. PREFER THE MAJORITY HERE WHICH WOULD KEEP ANY PCPN
NORTH OF THE FCST AREA. BELIEVE ENUF CLDS AND WND TO PERSIST THRU MON
NGT TO PREVENT TEMPS FROM FALLING TOO FAR. HAVE RAISED MIN TEMPS ESP OVR
WRN SECTIONS OF THE FCST AREA. THIS SHRTWV CONTS TO QUICKLY DEPART THE
RGN BY TUE...TO BE REPLACED BY A WEAK SFC RDG. MAY SEE CLDS START TO
INCREASE LTR IN THE DAY AS THE NXT DISTURBANCE MOVS INTO THE NRN
PLAINS/UPR MIDWEST.

THIS CLIPPER-TYPE DISTURBANCE...IN THE FORM OF AN AREA OF LOW
PRES/CDFNT/SHRTWV...TO ENTER THE WRN GREAT LKS RGN TUE NGT AND BE
SITUATED OVR THE RGN ON WED. WHILE DYNAMICS ARE WEAK TO MODERATE...THERE
IS ENUF LIFT PRESENT TO GENERATE LGT SNOW BOTH TUE NGT AND WED. AS WNDS
TURN MORE N-NW ON WED AND CAA TAKES OVR...LK EFFECT FOR N-CNTRL WI TO BE
ON THE INCREASE. WL KEEP A HIGHER POP FOR VILAS CNTY BASED ON THIS
POTENTIAL. MDL DIFFERENCES BECOME QUITE APPARENT BY WED NGT AS 8H TEMPS
RANGE FROM -12C TO -22C. IF COLDER SOLN TURNS OUT TO BE CORRECT...LK
EFFECT SNOW SHWRS WOULD PERSIST RIGHT THRU THU FOR N-CNTRL WI WHICH
COULD DROP A PRETTY GOOD ACCUMULATION. WL WAIT FOR BETTER MDL AGREEMENT
BEFORE COMMITTING TO ANY NUMBERS...BUT THIS SITN DOES BEAR WATCHING. THE
REST OF THE FCST AREA TO BE UNDER CYCLONIC FLOW WED NGT...THUS A GENERAL
CHC OF LGT SNOW EXPECTED. A RDG OF HI PRES IS FCST TO BUILD TOWARD THE
RGN ON THU. OTHER THAN THE LK EFFECT IN THE NORTH...PREFER TO MINIMIZE
THE POPS TO MAINLY FLURRIES AS SHEARED SHRTWVS DROP S-SE THRU THE RGN.

THE HI PRES TO BE SITUATED OVR THE WRN GREAT LKS BY FRI WHICH WL BACK
THE WNDS AND END THE LK EFFECT THREAT FOR NRN WI. DRIER AIR ASSOCIATED
WITH THE HI PRES SHOULD BE ABLE TO SCOUR OUT THE CLDS ALONG WITH
DIMINISHING WNDS. HAVE LOWERED MIN TEMPS THU NGT A GOOD 4 DEGS AND EVEN
THIS MAY NOT BE ENUF IF WNDS COMPLETELY DECOUPLE. MDLS ARE ALL OVR THE
PLACE BY THE END OF NXT WEEK. BEST GUESS IS THAT A CDFNT WL BE IN OUR
VCNTY...HOWEVER MSTR AVAILABILITY COULD BE A PBLM. PREFER TO GO WITH A
DRY SAT FOR NOW.

&&

.AVIATION...VFR CONDITIONS WILL QUICKLY DETERIORATE AFTER 14Z SUN AS
LOWERING CIGS AND VSBYS DVLP WITH LIGHT SNOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

JKL/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jan 20, 2:15 PM CST, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
215 PM CST SAT JAN 20 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
215 PM CST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AN INCH OR TWO OF SNOW IS EXPECTED ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN ON SUNDAY WITH LESSER AMOUNTS ACROSS THE NORTH. UNTREATED
ROADS WILL BECOME SLIPPERY.

AN INCH OR TWO OF SNOW IS FORECAST TUESDAY NIGHT INTO WEDNESDAY
ASSOCIATED WITH AN AREA OF LOW PRESSURE.

THERE IS A CHANCE FOR MODERATE TO HEAVY LAKE EFFECT SNOW SHOWERS ACROSS
VILAS COUNTY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE
WITH SNOW TOTALS ANYTIME SNOW FALLS.

LMZ521-522-541>543-564-212015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
215 PM CST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FROM TIME TO TIME THROUGH
THE PERIOD.

JKL/KALLAS
WEATHER.GOV/GREENBAY

Nearby

Snow Advisories in Wisconsin, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.